# SDR VQIA2011F00000

- Difficulty date: July 9, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N527VA
- Make and model: Airbus A319-112
- Aircraft serial: 3417
- Aircraft time: 12,481 hours, 4,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: D5211013100099
- Condition: Lack Of Lube
- Location: 1l Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WIL NOT LOCK IN OPEN POSITION.   LUBRICATED DOOR UNLOCKING MECHANISM IAW AMM 52-11-12-000-001.
